# SDR YENA2025102801066

- Difficulty date: October 27, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 02504
- Aircraft time: 75,953 hours, 27,059 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 68 RH SIDE IN OPEN FASTENER HOLE LOWER INBOA RD AT DOOR STOP FITTING 1 POSITION, CRACK DIRECTION IS 6 OCLOCK, CRACK DEPTH IS 0.115 INCH, AT AFT GALLEY AREA (1 EA); REF AEROMAN WO# 2025-262/1 NR2025-608762 PERFORMED PERMANENT REPAIR ON FRAME 68 RH SIDE IN OPEN FASTENER HOLE LOWER INBOARD AT DOOR STOP FITTING #1 POSITION, AT AFT GALLEY AREA I.A.W A320 SRM 53-41-12-300-011. THIS REPAIR IS CATEGORY B, INSPECTION THRESHOLD FROM TIME OF REPAIR EMBODIMENT 37,900 FC (FH NOT RELEVANT) SUBSEQUENT INSPECTION AT INTERVALS 5,300 FC INSPECTION METHOD: HFEC IAW SRM 53-41-12-205-010, TABLE 6, FIGURE 001 (SHEET 9/14).
